# SDR AWXA200601970

- Difficulty date: November 21, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 20,078 hours, 7,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CORROSION ON MAIN CABIN  SEAT TRACK, +Y1292, FS 41 TO FS 46+16".  REPLACED MAIN CABIN  SEAT TRACK, +Y1292, FS 41 TO  FS 47 IAW A319 SRM 51-72-11 AND 51-42-11.
